Submitting Campus
Daytona Beach
Department
Mathematics
Document Type
Article
Publication/Presentation Date
12-1999
Publication Title
Nonlinear Analysis
Publisher
Pergamon
AERO Commons Citation
Spradlin, G. S. (1999). A perturbation of a periodic Hamiltonian system. Nonlinear Analysis: Theory, Methods & Applications, 38(8), 1003-1022. https://doi.org/10.1016/S0362-546X(98)00155-2
Included in
Analysis Commons, Control Theory Commons, Dynamic Systems Commons, Geometry and Topology Commons, Ordinary Differential Equations and Applied Dynamics Commons
Additional Information
Dr. Spradlin was not affiliated with Embry-Riddle Aeronautical University at the time this paper was published.